Jump to content

Bad symptoms


Recommended Posts

I reached tolerance withdrawal on Librium. I am switching over to Valium to begin my taper and am hoping the bad symptoms ease some because i don't know how I will do this. I thought about the e.r. when I woke. Intense burning pain, heart rate through the roof, stabbing pains, feeling like the flu, diarrhea, anxiety through the roof etc. It is more tolerable at night but it is before i take the valium, about 4 or 5 hours before I take it. I take the first 3 doses of 25 mg Librium, then the last is my 10 mg Valium. Will it be this intense while I cut for months to a year? Does anyone think the Valium is making it worse since I don't understand feeling better at night? I have a child and this is really really getting me to the point of depression.
Link to comment
Share on other sites

I successfully crossed to Valium and although I have been happy tapering from it, the crossover was difficult...but for me it only lasted a few days after each stage of the crossover.  So I'd add more Valium/take away Clonazepam, and within 48 hrs I'd get hit w/ burning sensations, HIGH anxiety, nausea for maybe 2 days, then it would settle.  Each stage of the crossover it would happen but it would go away and STAYED away.  Now that I'm at the end of my taper it's getting tough again, but I do have good times as well.  I was never s/x free through my taper...always had something going on, but once I was fully on Valium, I just found it way more bearable.  I am a mom too to a 7 yr. old...it's tough.  I cry a lot at night.  Remember Valium can cause depression and fatigue w/ a lot of people so don't let that scare you.  I found it came in waves.  And most of the time I just learned to live w/ it by knowing it was just coming from the Valium. 

 

All the best to you...I know this is SO rough.  I'll be thinking of you and hope things settle a bit for you very soon.

 

Take care,

Schatje

Link to comment
Share on other sites

×
×
  • Create New...